# SDR ERA2005F00004

- Difficulty date: November 24, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Engine: Pwa PW120
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85310028
- Condition: Corroded
- Location: Lt Fuselage
- Part time: 32,198 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WHILE AIRCRAFT UNDERGOING C1-CHECK.  FOUND CORROSION IN LT STRINGER 31P BETWEEN FUSELAGE STA X175.00 AND X182.00.  REPAIRED IAW RD.  (K)
